# SDR 99ZZZX2685

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Te Flap Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER FLAP TAB NR 1 HINGE BEARING IS WORN.  REMOVED AND REPLACED RIGHT NR 1 FLAP TAB HINGE BEARING.
